MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ht70 plus ventilator had visual alarm displaying ¿replace coin battery¿.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6790136
Report Number2023050-2017-05676
Device Sequence Number121706
Product Code CBK
UDI-Device Identifier10884521542259
UDI-Public10884521542259
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-WW-EU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1